# SDR QXEA0100740

- Difficulty date: May 6, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - TUNNEL BETWEEN WHEELBAYS, RIGHT-HAND AFT MAIN LANDING GEAR DOOR ACTUATOR BACKUP BRACKETS, FORWARD BRACKET CRACKED.  REPAIRED IAW FOKKER SRM 51-30-02, PAGE 9 AND 10 AND SRM 51-31-01.
